# SDR DALA1012669869

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N778NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48100
- Aircraft time: 70,137 hours, 65,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND SEVERAL EMERGENCY LIGHTS OUT IN 2 DIFFERENT ZONES OF CABIN. MX REPLACED BATTERIES AT EXIT ROW 15 LT AND RELAMPED LIGHTS IAW AMM 33-53-00. OPS CHECK OF LIGHTS NOW CHECK GOOD.
